# SDR SWAA2022030972839

- Difficulty date: May 14, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 27,163 hours, 16,355 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV AFT INBD FLOOR MOUNT FITTING HAS EVIDENCE OF CORROSION INSIDE MOUNT BOLT HOLE / REMOVED AND REPLACED THE INTERCOSTAL BETWEEN FLOOR BEAMS STA 295.5 AND STA 312 AT LBL 11.16 PER SRM 51-10-02. ALSO REPLACED THE LAV TIE DOWN FITTING ON SAME INTERCOSTAL PER SRM 51-10-02. SEE WIPS AND SUBTASKS.
